MathSciNet Relay Station
MathSciNet bibliographic data
MR387987 45A05 (26A42)
Stevens, Robert R. On a uniqueness problem in the theory of linear integral equations. Proc. Amer. Math. Soc. 49 (1975), 95–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement